On the stability of free magnetic dipole orbital motion in an ellipsoid field
Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1055-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_5_a20,
author = {V. V. Kozorez},
title = {On the stability of free magnetic dipole orbital motion in an ellipsoid field},
journal = {Doklady Akademii Nauk},
pages = {1055--1057},
year = {1977},
volume = {232},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a20/}
}
V. V. Kozorez. On the stability of free magnetic dipole orbital motion in an ellipsoid field. Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1055-1057. http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a20/